Translator Disclaimer
15 May 1999 Multiple spike layers in the shadow Gierer-Meinhardt system: Existence of equilibria and the quasi-invariant manifold
Michał Kowalczyk
Duke Math. J. 98(1): 59-111 (15 May 1999). DOI: 10.1215/S0012-7094-99-09802-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.98 • No. 1 • 15 May 1999
Back to Top